Alert archive / Florida / Tornado Warnings in 2009

Tornado Warning 46, NWS Tallahassee, FL

March 31, 2009Walton County, Florida

NWS Tallahassee, FL issued this tornado warning at Mar 31, 2009, 3:34 PM CDT for Walton County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2009, 3:34 PM CDT (20:34 UTC)
Expired
Mar 31, 2009, 4:15 PM CDT
In force
41 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 48 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 1:05 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2169 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 312034
TORTAE
FLC131-312115-
/O.NEW.KTAE.TO.W.0046.090331T2034Z-090331T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM CDT TUE MAR 31 2009

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF DE FUNIAK SPRINGS...

* UNTIL 415 PM CDT

* AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO 22 MILES NORTHWEST OF DE FUNIAK SPRINGS...MOVING
  EAST AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  DE FUNIAK SPRINGS BY 355 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
TUESDAY EVENING FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA AND
SOUTHWESTERN GEORGIA.

LAT...LON 3094 8638 3094 8636 3093 8603 3069 8604
      3072 8638 3094 8639
TIME...MOT...LOC 2033Z 276DEG 47KT 3085 8641

$$

38-GODSEY
1 follow-up statement
000 
WWUS52 KTAE 312044
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
444 PM EDT TUE MAR 31 2009

FLC131-312115-
/O.CON.KTAE.TO.W.0046.000000T0000Z-090331T2115Z/
WALTON FL-
343 PM CDT TUE MAR 31 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
WALTON COUNTY...

AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MOSSY HEAD...OR 13
MILES WEST OF DE FUNIAK SPRINGS...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  ALPINE HEIGHTS...LIBERTY...IONIA AND EALUM BY 350 PM CDT...
  DE FUNIAK SPRINGS 355 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT 
TUESDAY EVENING FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND 
SOUTHWESTERN GEORGIA.

LAT...LON 3094 8638 3094 8636 3093 8603 3069 8604
      3072 8638 3094 8639
TIME...MOT...LOC 2043Z 276DEG 33KT 3078 8630

$$

38-GODSEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 31, 11:00 AM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, Mar 31, 11:00 AM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1200 PM EDT TUE MAR 31 2009

.DISCUSSION...SHOWERS AND THUNDERSTORMS ARE GRADUALLY ON THE
INCREASE TO THE NW OF THE CWA...WITH A FEW WORKING THEIR WAY INTO SE
AL AND THE FL PANHANDLE...AS THE LARGE SPRAWLING UPPER LOW OVER
SOUTHERN MN AND THE DAKOTAS HEADS SLOWLY OFF TO THE NE. AT THE SAME
TIME...THE SUBTROPICAL JET IS BECOMING INCREASINGLY ACTIVE NEAR THE
GULF COAST...WITH NUMEROUS SHOWERS AND THUNDERSTORMS BEGINNING TO
FIRE ACROSS CENTRAL AL...MS...AND LA....SO THE PROSPECTS FOR HEAVY
RAINFALL STILL APPEAR ON TRACK FOR THE CWA LATER TODAY AND
TONIGHT...SO ALL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS
AND UPDATES FROM THE NATIONAL WEATHER SERVICE IN TALLAHASSEE. OVER
THE COASTAL WATERS...WINDS CONTINUE TO GRADUALLY INCREASE OUT OF THE
SOUTHEAST...BUT ARE GENERALLY REMAINING IN THE 10 TO 15 KT RANGE FOR
THE PRESENT TIME AS THE MAIN SFC LOW IS STILL WELL OFF TO THE NW.

&&

.AVIATION...CLOUD COVERAGE AND SHOWERS WILL CONTINUE TO INCREASE
THROUGH THE 24 HR TAF CYCLE AND BEYOND. MVFR CIGS WITH BRIEF PERIODS
OF IFR CIGS IN SHOWERS AND STORMS WILL OVERSPREAD THE AREA THROUGH
THE DAY TODAY FROM WEST TO EAST. VSBYS WILL ALSO BECOME A CONCERN IN
THE HEAVIER SHOWERS AND STORMS. A WARM FRONT WILL LIFT NORTH ACROSS
THE LOCAL AREA LATER THIS EVENING WITH A COLD FRONT APPROACHING FROM
THE WEST. WINDS WILL REMAIN OUT OF THE SE THROUGH MOST OF THE
DAY...THEN BECOME SW LATER THIS EVENING AND INTO TONIGHT.

&&

.HYDROLOGY...MOST AREA RIVERS AND STREAMS HAVE CRESTED OR ARE
NEARING THE CREST FROM THE WEEKENDS HEAVY RAINFALL. HOWEVER...WITH
THE FORECAST OF ADDITIONAL HEAVY RAIN...ADDITIONAL RISES ARE VERY
LIKELY BY THE END OF THE WEEK. PLEASE SEE OUR LOCAL ADVANCED
HYDROLOGICAL PREDICTION SERVICE WEB PAGE AT

HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE

FOR DETAILS...BUT KEEP IN MIND THAT THESE FORECASTS ONLY INCLUDE
FUTURE QUANTITATIVE RAINFALL FORECASTS FOR THE NEXT 24 HOURS...SO
ONCE ALL IS SAID AND DONE WITH THIS EXPECTED RAINFALL EVENT WHICH
MAY PRODUCE WIDESPREAD 3 TO 5 INCH AMOUNTS WITH ISOLATED 6 TO 8 INCH
TOTALS...THE ACTUAL CRESTS MAY BE SIGNIFICANTLY HIGHER THAN CURRENTLY
PREDICTED AT MANY OF THE ACTUAL RIVER LOCATIONS. THEREFORE...ALL
INTERESTS NEAR AREA RIVERS ARE URGED TO PAY CLOSE ATTENTION TO THE
LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE ON THIS
POTENTIALLY DANGEROUS SITUATION...AND FOLLOW THE ADVICE OF LOCAL LAW
ENFORCEMENT AND EMERGENCY MANAGEMENT OFFICIALS SHOULD EVACUATIONS
BECOME NECESSARY.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY
     MORNING FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
     HENRY...HOUSTON.

GA...FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH THURSDAY
     MORNING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
     BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
     DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
     LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TURNER...WORTH.

     FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TIFT COUNTY FOR
     A POSSIBLE DAM FAILURE.

FL...FLASH FLOOD WATCH FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON
     THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
     LIBERTY...WAKULLA...WASHINGTON.

GM...NONE.

&&

GOULD/GIBBS
Hazardous weather outlook, Mar 31, 4:53 AM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
553 AM EDT TUE MAR 31 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-011000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
553 AM EDT TUE MAR 31 2009 /453 AM CDT TUE MAR 31 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA FROM THIS
AFTERNOON THROUGH THURSDAY MORNING...

...HEAVY RAIN AND POSSIBLE SEVERE WEATHER EXPECTED TONIGHT INTO
WEDNESDAY AND AGAIN THURSDAY...

A SERIES OF STORM SYSTEMS WILL AFFECT THE REGION BEGINNING LATE
THIS AFTERNOON INTO TONIGHT. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP LATE THIS MORNING OVER THE FLORIDA
PANHANDLE...SPREADING NORTHEAST ACROSS THE ENTIRE AREA BY EARLY
THIS EVENING. PERIODS OF HEAVY RAIN ARE EXPECTED TONIGHT WITH
RAINFALL ACCUMULATIONS OF 2 TO 3 INCHES BY MORNING...WITH LOCALLY
HEAVIER AMOUNTS. THIS WILL ONLY SERVE TO EXACERBATE THE ONGOING
FLOODING SITUATION ACROSS THE REGION.

IN ADDITION TO THE HEAVY RAINFALL...THERE IS A SLIGHT RISK OF
SEVERE STORMS TONIGHT. THE MAIN THREAT FROM THE STORMS IS EXPECTED
TO BE DAMAGING STRAIGHT LINE WINDS...WITH THE HIGHEST
PROBABILITIES IN THE EASTERN FLORIDA PANHANDLE.

MANY AREA RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. REFER TO
THE LATEST FLOOD WARNINGS AND STATEMENTS FOR THE LATEST
INFORMATION...OR REFER TO OUR LOCAL ADVANCED HYDROLOGICAL
PREDICTION SERVICE WEB PAGE AT

HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE WET WEATHER PATTERN WILL CONTINUE THROUGH LATE THURSDAY AS A
SERIES OF STORM SYSTEMS IMPACT THE SOUTHEAST. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE DAY WEDNESDAY
INTO THURSDAY. ANOTHER ROUND OF POTENTIALLY HEAVY RAIN IS EXPECTED
THURSDAY AND THURSDAY NIGHT. STORM TOTAL PRECIPITATION AMOUNTS MAY
EXCEED 7 INCHES WITH LOCALLY HIGHER AMOUNTS. THIS WILL CONTINUE TO
WORSEN THE FLOODING SITUATION ACROSS THE AREA.

IN ADDITION...SEVERE STORMS WILL BE POSSIBLE THROUGH THURSDAY
NIGHT. THE BEST CHANCE OF SEVERE WEATHER APPEARS TO BE THURSDAY
AFTERNOON AND EVENING...WITH DAMAGING WINDS...HAIL...AND TORNADOES
ALL A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Special weather statement, Mar 31, 1:48 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 PM EDT TUE MAR 31 2009

ALZ065-066-311945-
COFFEE-DALE-
148 PM CDT TUE MAR 31 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE AND DALE
COUNTIES IN SOUTHEAST ALABAMA...

* UNTIL 245 PM CDT

AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF OZARK...MOVING NORTHEAST AT 45
MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Local storm report, Mar 31, 2:18 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
318 PM EDT TUE MAR 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HAIL             ENTERPRISE              31.31N 85.85W
03/31/2009  E0.25 INCH       COFFEE             AL   PUBLIC

            ONE HALF INCH HAIL REPORTED IN ENTERPRISE, AL.

&&

BOLDEN
Special weather statement, Mar 31, 2:29 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT TUE MAR 31 2009

ALZ069-GAZ142-143-312030-
EARLY-HOUSTON-MILLER-
329 PM EDT TUE MAR 31 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY...HOUSTON AND
MILLER COUNTIES...

* UNTIL 430 PM EDT/330 PM CDT/

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF COLUMBIA...OR 14 MILES
NORTHWEST OF DONALSONVILLE...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Mar 31, 2:56 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
356 PM EDT TUE MAR 31 2009

ALZ065-066-068-069-312045-
COFFEE-DALE-GENEVA-HOUSTON-
256 PM CDT TUE MAR 31 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR
COFFEE...DALE...GENEVA AND HOUSTON COUNTIES IN SOUTHEAST ALABAMA...

* UNTIL 345 PM CDT

AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF SAMSON...OR 13 MILES NORTHWEST
OF GENEVA...MOVING NORTHEAST AT 50 MPH.

THIS STORM WILL BE NEAR...
  ENTERPRISE BY 305 PM CDT.
  LEVEL PLAINS BY 310 PM CDT.
  DALEVILLE BY 315 PM CDT.
  PINCKARD BY 325 PM CDT.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:33 PM CDTRiver Flood WarningTAEGadsden, Leon6 days
Mar 31, 7:00 AM CDTRiver Flood WarningTAEWalton6 days
Mar 31, 10:55 AM CDTRiver Flood AdvisoryTAEHolmes, Washington36 hr
Mar 31, 3:26 PM CDTSevere Thunderstorm WarningTAEHolmes, Walton64 min
Mar 31, 4:03 PM CDTAreal Flood AdvisoryTAEHolmes, Jackson, Walton, Washington117 min
Mar 31, 4:07 PM CDTTornado WarningTAEJackson38 min
Mar 31, 4:12 PM CDTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington48 min
Mar 31, 4:50 PM CDTTornado WarningTAEJackson25 min
Mar 31, 5:04 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington41 min
Mar 31, 5:28 PM CDTTornado WarningTAECalhoun, Jackson, Liberty47 min
Mar 31, 5:54 PM CDTFlash Flood WarningTAEGadsden, Leon, Liberty51 min
Mar 31, 6:34 PM CDTFlash Flood WarningTAEJefferson, Leon41 min
Mar 31, 6:34 PM CDTTornado WarningTAEMadison, Taylor41 min

Nearby

Tornado Warnings in Florida, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.